Résultats et problèmes en théorie des nombres
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Tome 14 (1972-1973) no. 2, Exposé no. 24, 7 p.
@article{SDPP_1972-1973__14_2_A8_0,
     author = {Erd\"os, P\'al},
     title = {R\'esultats et probl\`emes en th\'eorie des nombres},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     note = {talk:24},
     publisher = {Secr\'etariat math\'ematique},
     volume = {14},
     number = {2},
     year = {1972-1973},
     zbl = {0319.10002},
     mrnumber = {396376},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1972-1973__14_2_A8_0/}
}
Erdös, Paul. Résultats et problèmes en théorie des nombres. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Tome 14 (1972-1973) no. 2, Exposé no. 24, 7 p. http://www.numdam.org/item/SDPP_1972-1973__14_2_A8_0/

[1] Atkin (A.O.L.) and Birch (B.J.) [Editors]. - Computers in number theory. Proceedings of the Science research council Atlas symposium [2. 1969. Oxford]. - London, New York, Academic Press, 1971. | MR 314733 | Zbl 0214.00106

[2] Behrend (F.). - On sequences of integers containing no arithmetic progression, Cas. Mat. Fys., t. 67, 1938, p. 235-238. | Zbl 0019.15002

[3] Behrend (F.). - On sets of integers which contain no three terms in arithmetic progression, Proc. Nat. Acad. Sc. U. S. A., t. 32, 1946, p. 331-332. | MR 18694 | Zbl 0060.10302

[4] Berlekamp (E.R.). - A construction for partitions which avoid long arithmetic progression, Can. Math. Bull., t. 11, 1968, p. 409-414. | MR 232743 | Zbl 0169.31905

[5] Bombieri (E.) and Davenport (H.). - Small differences between prime numbers, Proc. Roy. Soc., London, Series A, t. 293, 1966, p. 1-18. | MR 199165 | Zbl 0151.04201

[6] Choi (S.L.G.). - Covering the set of integers by congruence classes of distinct moduli, Math. of Comp., Washington, t. 25, 1971, p. 885-895. | MR 297692 | Zbl 0231.10004

[7] Chowla (S.D. ) . - There exists an infinity of 3-combinations of primes in A. P., Proc. Lahore philos. Soc., t. 6, 1944, p. 15-16. | MR 14125 | Zbl 0063.00875

[8] Churchhouse (R.F.). - Covering sets and systems of congruences, "Computers in mathematical research", p. 20-36. - Amsterdam, North-Holland publishing Company, 1968. | MR 240045 | Zbl 0212.39703

[9] Davenport (H.). - Multiplicative number theory. - Chicago, Markham publishing Company, 1967 (Lectures in advanced Mathematics, 1). | MR 217022 | Zbl 0159.06303

[10] Erdös (P.). - Some recent advances and current problems in number theory, "Lectures on modern mathematics". Edited by T. L. Saaty, Vol. 3, p. 196-244. - New York, J. Wiley and Sons, 1965. | MR 177933 | Zbl 0132.28402

[11] Erdös (P. ) . - Some unsolved problems, Publ. Math. Inst. Hung. Acad. Sc., t. 6, 1961, p. 221-254. | MR 177846 | Zbl 0100.02001

[12] Erdös (P.). - Quelques problèmes de la théorie des nombres. - Genève, L'Enseignement mathématique (Monographies de l'enseignement mathématique, 6, p. 81-135). | MR 158847 | Zbl 0117.02901

[13] Erdös (P.). - Problems and results in additive number theory, "Colloque sur la théorie des nombres" [1955. Bruxelles], p. 127-137. - Liège, G. Thone ; Paris, Masson, 1956 (Centre belge de Recherches mathématiques). | MR 79027 | Zbl 0073.03102

[14] Erdös (P.) and Turan (P.). - On some sequences of integers, J. London. math. Soc., t. 11, 1936, p. 261-264. | Zbl 0015.15203

[15] Erdös (P. ) . - Some remarks on number theory, III [en hongrois, avec un résumé en anglais], Mat. Lapok, t. 13, 1962, p. 28-38. | MR 144871 | Zbl 0123.25503

[Pour une traduction, cf. Benkovski and Erdös, Math. of Comp. (à paraître).]

[16] Erdös (P.). - Problems and results on the differences of consecutive primes, Publ. Math., Debrecen, t. 1, 1949, p. 33-37. | MR 30994 | Zbl 0033.16302

[17] Erdös (P.) and Turan (P. ) . - On some sequences of integers, Bull. Amer. math. Soc., t. 54, 1948, p. 371-378. | MR 26088

[18] Erdös (P.). - On integers of the form 2k + p , Summa Brasil. Math., t. 2, 1950, p. 113-123. | MR 44558 | Zbl 0041.36808

[19] Khinčin (A.Ja. ) . - Three pearls of number theory. Translated from the 2nd (1948) russian edition. - Rochester, Graylock Press, 1952. | MR 46372 | Zbl 0048.27202

[20] Montgomery (H.L. ) . - Topics in multiplicative number theory. - Berlin, Springer-Verlag, 1971 (Lecture Notes in Mathematics, 227). | MR 337847 | Zbl 0216.03501

[21] Nicolas (J.-L. ) . - Répartition des nombres premiers, Séminaire Delange-Pisot-Poitou : Théorie des nombres, 9e année, 1967/68, groupe d'étude n° G6, 4 p. | Numdam | Zbl 0201.05401

[22] Prachar (K. ) . - Primzahlverteilung. - Berlin, Springer-Verlag, 1957 (Grundlehren der mathematischen Wissenschaften, 91). | MR 87685 | Zbl 0080.25901

[23] Rado (R.). - Studien zur Combinatorik, Math. Z., t. 36, 1933, p. 424-480. | MR 1545354 | Zbl 0006.14603

[24] Rankin (R.A.). - The difference between consecutive prime numbers, J. London math. Soc., t. 13, 1938, p. 242-247. | JFM 64.0982.01 | Zbl 0019.39403

[25] Rankin (R.A.). - The difference between consecutive prime numbers, V, Proc. Edimburgh math. Soc., t. 13, 1963, p. 29-30. | MR 160767 | Zbl 0121.04705

[26] Romanoff (N.P.). - Über einige Satze der additiven Zahlentheorie, Math. Annalen, t. 109, 1934, p. 668-678. | MR 1512916 | Zbl 0009.00801

[27] Roth (K.F.). - On certain sets of integers, J. London math. Soc., t. 28, 1953, p. 104-109. | MR 51853 | Zbl 0050.04002

[28] Salem (R.) and Spencer (D.C.). - On sets of integers which contain no three terms in an arithmetical progression, Proc. Nat. Acad. Sc. U. S. A., t. 28, 1942, p. 561-563 ; | MR 7405 | Zbl 0060.10301

et "Oeuvres mathématiques" de R. Salem, p. 252-254. - Paris, Hermann, 1967. | MR 216927 | Zbl 0145.06901

[29] Schinzel (A.). - Reducibilit and irreducibility of polynomial and covering systems of congruences, Acta Arithm., Warszawa, t. 13, 1967, p. 91-101. | Zbl 0171.00701

[30] Schönhage (A.). - Eine Bemerkung zur Konstruktion grosser Primzahllucken, Arch. der Math., Basel, t. 14, 1963, p. 29-30. | MR 146154 | Zbl 0108.04504

[31] Szemeredi (E.). - On sets of integers containing no four elements in arithmetic progression, Acta Math. Acad. Sc. Hung., t. 20, 1969, p. 89-104. | MR 245555 | Zbl 0175.04301

[32] Waerden (B. L. Van Der). - Beweis einer Baudet'schen Vermutung, Neiuw Archief voor Wiskunde, t. 15, 1928, p. 212-216. | JFM 53.0073.12

[33] Waerden (B. L. Van Der). - How the proof of Baudet's conjecture was found, "Studies in pure mathematics". Papers in combinatorial theory, analysis, ... presented to Richard Rado, p. 251-260. - London and New York, Academic Press, 1971. | Zbl 0241.05009